It sounds like you had an allergic reaction to an ingredient in the lotion. You'll want to discontinue use immediately, if you haven't already, wash the lotion off your face (again, if you haven't already), and try applying a hydrocortisone (such as Cortizone 10, preferably one also with aloe in it) cream to the places on your face where the hives and rash broke out. If that doesn't work, you can also try applying Benadryl Spray, which is a topical form of the diphenhydramine in the Benadryl you take orally. Either one should at least reduce the hives and rash, and eventually get rid of them. If you're still having issues after using those, you can also try taking Benadryl orally, to combat the allergic reaction from the inside out. Doing any of that for a few days should completely get rid of the reaction, but if you don't notice any difference at all after about 24-36 hours after doing such things, you should definitely see a doctor about this.
I've had a similar reaction to lotion on my face. It was actually skin lotion specifically made for facial use, too. I actually had an allergic reaction to the salicylic acid in it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 1 answer
Posted 3 Aug 2014 • 1 answer
Posted 16 Nov 2014 • 1 answer
Levothyroxine - After three days on 25mg, I broke out in horrible hives. Web searched and found that
Posted 29 Jul 2015 • 1 answer
Posted 25 Jul 2016 • 0 answers